# SDR G1IA20210513009

- Difficulty date: May 17, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N948AM
- Make and model: Beech C90
- Aircraft serial: LJ1210
- Aircraft time: 13,152 hours, 20,885 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Switch
- Part number: 9036103713
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH INTO WAIMEA, I HAD THE AC CONFIGURED WITH APPROACH FLAPS AND GEAR. I THEN DECIDED TO PUT FULL FLAPS BECAUSE I WAS HIGH AND NEEDED TO LOSE ALTITUDE. SO WHEN I ADDED FULL FLAPS, THE GEAR WARNING HORN AND LIGHT CAME ON. I DECIDED TO RECYCLE THE FLAPS AND GEAR AGAIN WITH JUST APPROACH FLAPS. AFTER DOING IT AGAIN THE SAME PROBLEM OCCURED. I THEN DECIDED TO LAND WITH JUST APPROACH FLAPS BECAUSE THE WINDS WAS BLOWING 040@21 GUSTING 31 PLUS. ONCE I LANDED AND WAS BACK TAXIING TO THE AIRPORT ON THE RUNWAY, I DECIDED TO PUT THE FLAPS DOWN IN THE FULL POSITION AND THE GEAR HORN AND RED HANDLE LIGHT CAME BACK ON. I THEN RETRACTED THE FLAPS UP.   REPLACED NLG DOWNLOCK SWITCH AND BOTH MLG DOWNLOCK SWITCHES DUE TO UNABLE TO DUPLICATE THE ISSUE ON THE GROUND.  AFTER RH MLG DOWNLOCK SWITCH WAS REMOVED, IT WAS CONFIRMED TO BE FAULTY WHEN RINGING OUT WIRING
